MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SOLYX SIS SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA

BOSTON SCIENTIFIC CORPORATION SOLYX SIS SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Model Number M0068507010
Medical Device Problem Codes Premature Activation (1484); Difficult to Advance (2920); Material Twisted/Bent (2981)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a solyx sis system device was used during a mid-urethral sling placement procedure performed on (b)(6) 2023, for the treatment of stress urinary incontinence.This was the physician's second ever solyx case as the first one was only two hours before this event.During the procedure, the physician was experiencing difficulty advancing the trocar.The insertion of the trocar was too shallow, resulting in the trocar being pushed into the inferior pubic ramus.The physician kept pushing and waiting for the pop into the obturator internus muscle, but never felt the pop because she wasn't in the right position for that to happen.The force applied to the trocar when pushing against the bone then caused the trocar tip to bend.The physician attempted to remove the device in order to re-attempt insertion, but the mesh anchor detached from the trocar (prematurely deployed).The mesh was then removed leaving the plastic mesh anchors in place.The procedure was then completed with another solyx sis system device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Imdrf device code a040609 captures the reportable event of shaft tip bent.Imdrf device code a150103 captures the reportable event of premature deployment of mesh/carrier assembly.

Brand Name
SOLYX SIS SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16471044
Report Number3005099803-2023-00919
Device Sequence Number18060329
Product Code PAH
UDI-Device Identifier08714729961901
UDI-Public08714729961901
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K081275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068507010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2023
Initial Report FDA Received Date03/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale